# SDR UPS99828725

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 781-798
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C123, MAIN CABIN HAS CORROSION ON INSIDE UPPER AND LOWER LIP ON LO9NG 11R STA 781 TO 798.  REMOVED CORRODED INTERCOSTAL AND REPLACED WITH NEW INTERCOSTAL.
